# SDR USAA2012122800015

- Difficulty date: December 27, 2012
- Submitted: December 28, 2012
- Operation: Air carrier
- Aircraft: N432US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24554
- Aircraft time: 61,466 hours, 41,047 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE FLOOR EXIT LIGHTING LENSES AT ROWS 11 AND 12 WERE BROKEN OR MISSING.  MAINTENANCE REPLACED LENSES FOR EMERGENCY LIGHTING AT ROWS 11 AND 12ABC PER AMM.
